Neumann problem for one-dimensional nonlinear thermoelasticity

Volume 27 / 1992

Yoshihiro Shibata Banach Center Publications 27 (1992), 457-480 DOI: 10.4064/-27-2-457-480

Abstract

The global existence theorem of classical solutions for one-dimensional nonlinear thermoelasticity is proved for small and smooth initial data in the case of a bounded reference configuration for a homogeneous medium, considering the Neumann type boundary conditions: traction free and insulated. Moreover, the asymptotic behaviour of solutions is investigated.

Authors

  • Yoshihiro Shibata

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image